# SDR AWXA0002193

- Difficulty date: July 31, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Part serial: NSN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: fastener head, pulling BS 947 STR 27LTC: Removed fastener, corrosion found. Removed corrosion, found to be out of limits installed repair doubler IAW ER 03-5361-01232-BA1
